# SDR ZZDA5317697

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN EXTERIOR BS 440, FORWARD CARGO COMPARTMENT CUT-OUT SKIN HAS INTERGRANULAR CORROSION, BULGES, AND PULLING RIVETS BETWEEN STR 20 AND STR 23, RT SIDE.  FABRICATED FILLER AND DOUBLER FROM 2024 T3 .050 INCH, .040 INCH 28.5 INCHES BY 7 INCHES.   INSTALLED IAW B737 SRM'S 51-30-2, 53-30-3, FIG 17, AND SRM'S 51-10-2, AND 51-20-1. (X)
